Translator Disclaimer
February 2022 Positive periodic solution to a second-order differential equation with attractive-repulsive singularities
Zhibo Cheng, Lulu Gu
Rocky Mountain J. Math. 52(1): 77-85 (February 2022). DOI: 10.1216/rmj.2022.52.77

Abstract

We prove the existence of a positive periodic solution for a nonlinear differential equation with attractive-repulsive singularities by using a Green’s function and a fixed point theorem in cones.

Citation

Download Citation

Zhibo Cheng. Lulu Gu. "Positive periodic solution to a second-order differential equation with attractive-repulsive singularities." Rocky Mountain J. Math. 52 (1) 77 - 85, February 2022. https://doi.org/10.1216/rmj.2022.52.77

Information

Received: 29 January 2021; Revised: 6 June 2021; Accepted: 18 June 2021; Published: February 2022
First available in Project Euclid: 19 April 2022

Digital Object Identifier: 10.1216/rmj.2022.52.77

Subjects:
Primary: 34B16 , 34B18 , 34C25

Keywords: attractive-repulsive singularities , fixed point theorem in cones , positive periodic solution

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 1 • February 2022
Back to Top